Advertisement

How can I tell if I have taken too much propylthiouracil?

You may have taken too much propylthiouracil if you experience the following symptoms:

  • nausea
  • fever
  • vomiting
  • headaches
  • joint pain
  • swelling of the body, arms and legs
  • upper stomach pain

If you have any of these symptoms, stop taking propylthiouracil and call your doctor immediately.

Continue Learning about Endocrine-Metabolic Agent

Does ospemifene have any side effects?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include hot flashes, vaginal discharge, muscle spasms, and excessive sweating.  Os...
More Answers
Does ospemifene interact with any other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking bazedoxifene, fluconazole, raloxifene, toremifene, or an estrogen drug, ospemifene...
More Answers
What should I know before I take ospemifene?
Donna Hill Howes, RNDonna Hill Howes, RN
If you have had a blood clot in the lung or leg, a heart attack, or a stroke, you should not take os...
More Answers
What is ospemifene?
Donna Hill Howes, RNDonna Hill Howes, RN
Ospemifene (Osphena) is a drug that affects how estrogen acts on body tissues such as the vagina, th...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.